# SDR CALA2015111600930

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 146N6603U286
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER INTERCOSTAL ANGLE ON AFT CARGO DOOR LOWER END IS CORRODED OUT OF LIMITS.  FOR PREVIOUS WORK ACCOMPLISHED SEE WIPS ABOVE.  INSTALLED NEW CTR INTERCOSTAL ANGLE ASSEMBLY IAW DWG 146N6603 & SRM 51-40-02.
